Hey there! Sign in to join this conversationNew here? Join for free

Ugh. Anti-depressant (Sertraline/Zoloft) side effects? watch

    • #1
    • Thread Starter
    #1

    Was prescribed sertraline last week for PTSD, and it just makes me feel completely drained. I'm constantly tired and in a zombie like state, yet whenever I go to bed I simply cannot sleep! I also have a feely of nausea, yet I can't physically get sick, it's just a weird feeling in my stomach. I keep getting bouts of dizziness too.

    Shall I stick with it? These SEs aren't too severe, I guess. Just making me feel slightly crap.

    Anybody else had any positive/negative experiences on sertraline, or indeed any other anti-depressant?
    • #1
    • Thread Starter
    #1

    Anyone?
    Offline

    20
    ReputationRep:
    yeah those side effects sound pretty common for anti-depressants. You can either ask to change if you can't put up with it, or you can try waiting it out and seeing if the anti-depressant effect kicks in.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 13, 2010
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.